# SDR AALA20100919DFW01

- Difficulty date: September 17, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 4,362 hours, 1,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1186 EMERGENCY EXIT LENS MISSING AND BASE IS BROKEN.  REMOVED AND REPLACED L1186 LIGHT ASSEMBLY.  OPS CHECKED NORMAL.
